Ask an expert
Question

11 Jul 2005

zyban
Does zyban effect your libido in a negative way? Im asking this as I haven’t had a decent erection since I started using it two weeks ago.
Answer 308 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Joe, it isn’t listed as a common side effect, but I suppose it is possible. On the other hand, a temporary decrease in libido is a fairly common “side effect” of smoking cessation. The best would be to hang in there and see if it doesn’t clear up by itself within a couple of weeks. If it doesn’t, the best would be to see your doctor about it. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.